# SDR SIMA20250824001

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N781EJ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 39,223 hours, 26,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA 1 REPORTS L1 IS DIFFICULT TO CLOSE AND REPORTS THAT THE GATE AGENTS ARE HAVING DIFFICULTY OPENING IT.   R & R L1 DOOR AFT COUNTERBALANCE ROD AS PER AMM 52-11-20. OPS CHECK GOOD.
